Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 25, NWS Cheyenne, WY

June 12, 2016Albany County, Converse County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2016, 3:11 PM MDT for Albany County, Converse County, Platte County, Wyoming. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2016, 3:11 PM MDT (21:11 UTC)
Expired
Jun 12, 2016, 4:00 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Albany County, WY, Converse County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 119 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:15 PM MDTHAIL 2.57 Wnw Wheatland, WYTENNIS BALL HAIL REPORTED TO FALL FOR A FEW MINUTES.
Jun 12, 3:30 PM MDTHAIL 1.755 Nw Wheatland, WYREPORT RECEIVED VIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-499 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

695 
WUUS55 KCYS 122111
SVRCYS
WYC001-009-031-122200-
/O.NEW.KCYS.SV.W.0025.160612T2111Z-160612T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  NORTHWESTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
  NORTHEASTERN ALBANY COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 400 PM MDT

* AT 311 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WESTVIEW
  CIRCLE...OR 8 MILES NORTHWEST OF WHEATLAND...MOVING NORTH AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WHEATLAND...SIBLEY PEAK...HARRIS PARK...WESTVIEW CIRCLE...LAKEVIEW
  NORTH AND ESTERBROOK.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 80 AND
107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

&&

LAT...LON 4205 10496 4203 10522 4239 10543 4245 10498
TIME...MOT...LOC 2111Z 172DEG 29KT 4211 10511 

HAIL...1.25IN
WIND...<50MPH
 
$$

CLAYCOMB
1 follow-up statement
056 
WWUS55 KCYS 122144
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
344 PM MDT SUN JUN 12 2016

WYC001-009-031-122200-
/O.CON.KCYS.SV.W.0025.000000T0000Z-160612T2200Z/
CONVERSE WY-PLATTE WY-ALBANY WY-
344 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR SOUTHERN CONVERSE...NORTHWESTERN PLATTE AND NORTHEASTERN ALBANY
COUNTIES...

AT 343 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SIBLEY PEAK...OR 24 MILES NORTHWEST OF WHEATLAND...MOVING NORTH AT
35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 60MPH WIND GUSTS WERE REPORTED 11 MILES
         NORTH OF WHEATLAND. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SIBLEY PEAK...HARRIS PARK AND ESTERBROOK. 

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 84 AND
107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4211 10496 4208 10519 4239 10543 4245 10498
TIME...MOT...LOC 2143Z 172DEG 29KT 4237 10516 

HAIL...1.75IN
WIND...60MPH
 
$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 11:40 AM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 12, 11:40 AM MDT, 3 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
1140 AM MDT SUN JUN 12 2016

.UPDATE...
Issued at 1050 AM MDT Sun Jun 12 2016

Scattered showers and thunderstorms will develop over southeast
Wyoming and western Nebraska Panhandle this afternoon. Already
starting to cumulus development over the snowy and sierra madre
ranges. Should see a few thunderstorms by early this afternoon and
then increasing into coverage through the afternoon. There is a
chance for at least a few severe thunderstorms today. Effective
shear will be around 40kts and most unstable CAPE between
1000-2000 j/kg. Overall the severe threat is low but currently
thinking there will be a few severe thunderstorms this
afternoon/early evening. The main threats would be wind gusts to
around 60 mph and 1 inch hail or slightly bigger.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 330 AM MDT Sun Jun 12 2016

Current surface observations across Wyoming show a weak cold front
slowly moving southward across the state and position just north
of Douglas and Lusk. This front will continue to slide southward
today as the upper level ridge axis will gradually weaken east of
the forecast area. High res models show a disturbance aloft
drifting over the area in the afternoon. These features will
combine with low to midlevel instability resulting in another
round of afternoon showers and thunderstorms. Most high res models
show a large complex of thunderstorms developing over extreme
southeast Wyoming this evening and gradually moving
east...producing large amounts of rain. This will need to be
closely monitored today since the activity looks MCS-like in
structure as it moves across western Nebraska. Increased POP
between 30 to 60 percent for scattered/numerous showers and
tstorms. High temperatures in the 70s to mid 80s today will
likely occur late this morning or early this afternoon and then
fall into the 60s as thunderstorm activity becomes more
widespread.

Monday may be a pretty busy day across the area as all models show
an enhanced threat of severe weather across the southeast Wyoming
and all of western Nebraska...Especially southeast of a line from
Laramie to Lusk. All the ingredients appear to be there for a
decent outbreak of thunderstorms...as the Pacific upper level
trough moves into Utah and western Colorado. Large hail...strong
winds...very heavy rainfall...and frequent cloud to ground
lightning appear to be the main threats. With EHI indices around 1
to 2 through Monday afternoon and evening...can not rule out a few
tornadoes as well east of the Laramie range. Increased POP and
added severe wording in the forecast through late Monday evening.

By Tuesday...conditions are expected to improve from west to east
as the upper level trough moves overhead and east of the forecast
area by the afternoon. Can not rule out an isolated
thundershower across the eastern plains. Otherwise...temperatures
will begin to moderate as an upper level ridge builds over the
rockys and drier air moves into the forecast area.

.LONG TERM...(Tuesday night through Saturday)
Issued at 213 AM MDT Sun Jun 12 2016

Southwest flow will prevail with a nearly stationary upper trough
over the Northwest CONUS. A low level thermal ridge builds over
the CWA Wednesday through Saturday, with temperatures warming to
above seasonal normals. 700mb temperatures are progged from 14C
to 17C, with daytime high temperatures rising into the 80s to mid
90s for the valleys and plains. Precipitation-wise, subsidence,
warm layer aloft and lack of large scale lift will preclude deep
convection, even over the higher terrain. The ECMWF does show
light QPF Friday associated with a weak shortwave lifting
northeast across the north-central high plains, and inserted small
PoP for northern NE Panhandle. Otherwise, it will be dry.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1140 AM MDT Sun Jun 12 2016

Scattered showers and isolated thunderstorms already developing
across eastern Colorado into the southern Nebraska Panhandle late
this morning...moving northeast. Carried periodic MVFR
visibilities for Laramie...Cheyenne...Sidney and Alliance this
afternoon into the early evening due to passing showers and
thunderstorms...and put mention of vicinity thunderstorms for
Scottsbluff and Chadron this afternoon and early evening. NAM
pushing hard for fog across Cheyenne and the southern Nebraska
Panhandle early tomorrow morning...but other guidance namely the
GFS (which has a low probability of detection) and the HRRR (which
has a higher POD) doesn't offer fog and low stratus tonight. Given
wind directions fog for those areas is not out of the realm of
possibility given potential of lingering moisture in the wake of
this afternoons thunderstorms...but for now confidence not high
enough to include in the forecast.

&&

.FIRE WEATHER...
Issued at 251 AM MDT Sun Jun 12 2016

No fire weather concerns through the middle of the week. Cooler
temperatures are expected through Tuesday as a cold front moves
across the area early this morning...and then stalls near the
mountains. Precipitation chances and thunderstorm coverage will
increase today and Monday...with the best chance of widespread
wetting rainfall Monday and Monday night as an upper level
disturbance moves north and east across southeast Wyoming and
western Nebraska.

&&

.HYDROLOGY...
Issued at 213 AM MDT Sun Jun 12 2016

Most of the snowpack above 9500 feet has melted off from the
recent warm temperatures. Runoff will maintain high water levels
though along the Upper North Platte River at Saratoga and Sinclair,
Wyoming, as well as the Laramie River at Laramie, Wyoming early
this week. Cooler temperatures above 9500 feet the next few days
will decrease snowmelt rates somewhat. Water levels along the
Lower North Platte River will remain steady or slowly recede due
to reduced reservoir releases upstream in southeast Wyoming. There
will be a threat for locally heavy rain from thunderstorms today
and Monday east of the Laramie Range.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...SML
SHORT TERM...TJT
LONG TERM...MJ
AVIATION...JG
FIRE WEATHER...TJT
HYDROLOGY...MJ
Hazardous weather outlook, Jun 12, 10:55 AM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT SUN JUN 12 2016

WYZ103>106-109>117-131000-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1055 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON OVER THE MOUNTAINS AND SPREAD EAST ONTO THE ADJACENT
FOOTHILLS AND VALLEYS BY LATE AFTERNOON. GUSTY WINDS TO 50
MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE TO
HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY
AFTERNOON...ESPECIALLY OVER THE HIGHER TERRAIN. GUSTY WINDS
TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE
TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
131000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1055 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER
THE MOUNTAINS AND SPREAD EAST ONTO THE PLAINS BY LATE AFTERNOON.
GUSTY WINDS TO 60 MPH...HAIL UP TO ONE INCH...FREQUENT LIGHTNING AND
MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON
EVENING ALONG AND EAST OF THE LARAMIE RANGE. SOME STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...MAINLY EAST OF A LINE FROM LUSK
TO LARAMIE. THE MAIN THREATS WILL BE LARGE HAIL...LOCALLY HEAVY
RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS TO 60 MPH. A FEW
TORNADOES WILL BE POSSIBLE OVER THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 12, 2:01 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             1 S CHEYENNE            41.13N 104.79W
06/12/2016  E0.88 INCH       LARAMIE            WY   PUBLIC

            HAIL SIZE REPORTED TO BE LARGER THAN NICKELS AND JUST
            UNDER THE SIZE OF QUARTERS.

&&

JG
Local storm report, Jun 12, 2:05 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
205 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             2 S CHEYENNE            41.12N 104.79W
06/12/2016  E1.50 INCH       LARAMIE            WY   PUBLIC

&&

JG
Special weather statement, Jun 12, 2:34 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
234 PM MDT SUN JUN 12 2016

WYZ118-119-122115-
EAST LARAMIE COUNTY WY-CENTRAL LARAMIE COUNTY WY-
234 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
315 PM MDT...

AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HILLSDALE...OR 15 MILES EAST OF CHEYENNE...MOVING EAST
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURNS AND CARPENTER.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND
387.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4106 10468 4117 10459 4122 10434 4100 10428
      4100 10451
TIME...MOT...LOC 2034Z 277DEG 18KT 4109 10451

CLAYCOMB
Local storm report, Jun 12, 2:48 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             3 S CHEYENNE            41.10N 104.79W
06/12/2016  E1.25 INCH       LARAMIE            WY   PUBLIC

&&

JG
Local storm report, Jun 12, 2:51 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
251 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             5 S CHEYENNE            41.07N 104.79W
06/12/2016  E1.25 INCH       LARAMIE            WY   PUBLIC

&&

JG
Local storm report, Jun 12, 2:58 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             7 SW WHEATLAND          41.98N 105.06W
06/12/2016  E1.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

JG

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSpecial Weather StatementCYSNiobrara64 min
Jun 12, 1:08 PM MDTSpecial Weather StatementCYSLaramie52 min
Jun 12, 1:38 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 12, 1:45 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte45 min
Jun 12, 2:17 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 12, 2:34 PM MDTSpecial Weather StatementCYSLaramie41 min
Jun 12, 2:51 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte24 min
Jun 12, 3:19 PM MDTTornado WarningCYSAlbany, Converse, Platte26 min
Jun 12, 3:44 PM MDTSevere Thunderstorm WarningCYSCarbon46 min
Jun 12, 3:46 PM MDTSevere Thunderstorm WarningCYSPlatte13 min
Jun 12, 4:53 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara21 min
Jun 12, 5:38 PM MDTFlash Flood WarningCYSGoshen3 hr
Jun 12, 5:40 PM MDTSevere Thunderstorm WarningCYSGoshen35 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.